Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Explicit multivariable meromorphic series


Authors: Shreeram S. Abhyankar, Nicholas J. Fireman and Nathan C. Moses
Journal: Proc. Amer. Math. Soc. 143 (2015), 3189-3202
MSC (2010): Primary 14A05
DOI: https://doi.org/10.1090/proc/12087
Published electronically: April 22, 2015
MathSciNet review: 3348763
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present a constructive approach to multivariable meromorphic functions.


References [Enhancements On Off] (What's this?)

  • [Ab1] Shreeram S. Abhyankar, Algebraic geometry for scientists and engineers, Mathematical Surveys and Monographs, vol. 35, American Mathematical Society, Providence, RI, 1990. MR 1075991 (92a:14001)
  • [Ab2] S. S. Abhyankar, Lectures on Algebra I, World Scientific, 2006.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14A05

Retrieve articles in all journals with MSC (2010): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

Nicholas J. Fireman
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: nfireman@math.purdue.edu

Nathan C. Moses
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: nmoses@math.purdue.edu

DOI: https://doi.org/10.1090/proc/12087
Keywords: Multivariable, meromorphic function, meromorphic series
Received by editor(s): May 16, 2012
Published electronically: April 22, 2015
Communicated by: Irena Peeva
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society